I SAID NURSING MANAGEMENT OR NURSING CONSIDERATION..NOT UR STUPID VERY USELES SIDE EFFECTS..COZ HONESTLY YOU CAN JUST READ IT IN DRUG HANDBOOK.
23 Aug 2009
It just depends on what sort of side effects you are experiencing. The possible side effects of Tranexamic acid are stated below.
If you experiencing any symptoms which are classed as severe side effects then see your doctor as soon as possible. For common side effects if you can bear it then it should be okay but if persists and is bothersome then see your doctor.
Common side effects are:
Diarrhea; giddiness; nausea; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); calf pain, swelling, or tenderness; changes in vision (disturbance of color, sharpness, or field of vision); chest pain; decreased urination; one-sided weakness; pain, swelling, or redness at the injection site; severe headache; shortness of breath; speech problems.
This is not a complete list of all side effects that may occur.
- Tranexamic Acid Information for Consumers
- Tranexamic Acid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tranexamic Acid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am not sure if i am pregnant, but i noticed some blood and ate one tablet of tranexemic acid. but since then i have'nt had any periods... will ...
2 answers • 15 Jan 2011
I was just diagnosed with Fibroids and I was told I should take tranex/cyklokapron- the dosage is up to 4 pills a day- can I just take 1 or 2 as it ...
1 answer • 13 May 2012
Also nausea os bad
1 answer • 12 Sep 2013
... stopped d bleeding completely for 1week and resumed again.I'm bleeding bright red now& dnt knw wat to do.shd I take more tranexamic ...
1 answer • 27 Nov 2013